de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-Gaussian Features of Linear Cosmic String Models

Avelino, P. P., Shellard, E. P. S., Wu, J. H. P., & Allen, B. (1998). Non-Gaussian Features of Linear Cosmic String Models. The Astrophysical Journal, 507(2), L101-L104. doi:10.1086/311686.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5920-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5921-9
Genre: Journal Article

Files

show Files
hide Files
:
AstroJ507-L101.pdf (Publisher version), 975KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
9803120v2.pdf (Preprint), 230KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Avelino, P. P.1, Author
Shellard, E. P. S., Author
Wu, J. H. P., Author
Allen, Bruce2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Content

show
hide
Free keywords: -
 Abstract: We investigate the non-Gaussian properties of cosmic string-seeded linear density perturbations with cold and hot dark matter backgrounds using high-resolution numerical simulations. We compute the one-point probability density function of the resulting density field and its skewness, kurtosis, and genus curves for different smoothing scales. A semianalytic model is then invoked to provide a physical interpretation of our results. We conclude that on scales smaller than 1.5(Omegah^2)^-1 Mpc, perturbations seeded by cosmic strings are very non-Gaussian. These scales may still be in a linear or mildly nonlinear regime in an open or Lambda universe with Gamma=Omegah<~0.2.

Details

show
hide
Language(s):
 Dates: 1998-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 404177
URI: arXiv:astro-ph/9803120
URI: http://adsabs.harvard.edu/abs/1998ApJ...507L.101A
DOI: 10.1086/311686
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 507 (2) Sequence Number: - Start / End Page: L101 - L104 Identifier: ISSN: 0004-637x